# SDR R612008F00001

- Difficulty date: June 26, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Engine: Ge CF34*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A SLAT FAIL MESSAGE ON APPROACH.  DECLARED AN EMERGENCY AND LANDED AIRCRAFT WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO EVALUATE, CLEARED SF ACE INHIBITS SLAT FAIL MESSAGE CLEARED AND FLAP SLOW RATE MESSAGE APPEARED PLACED SLAT SLOW RATE ON MEL 27-53-02.  RETURNED AC TO SERVICE.  (K)
